Hyperbeast

194d

Been taking propranolol lately and Hydroxzyne and I’ve been feeling dizzy, lightheaded, and shortness of breath. I stopped taking my meds for now to see if that makes a difference. That really triggers my anxiety and I go into panic mode. I’ve been to the doctor and he tells me all is fine. I have a oxygen meter and it’s always normal, im so frustrated with this it’s been 6 months with all this symptoms.

Headache

Gabapentin

Dizziness

Metoprolol

Hydroxyzine

Propranolol

Dyspnea

Chronic obstructive pulmonary disease (COPD)

Doxepin

Doxepin

Atenolol

Acute Myocardial Infarction (MI)

Generalized pain

View all
  • KratomEater

    194d

    Gosh what did they prescribe this for? High blood pressure? Is being off the meds triggering panic attacks or being on them? My lady is on Atenolol and if she stops taking it she has the same feeling. Even possibly heart attack. They prescribed it for anxiety but it’s a heart medication so now she’s dependent. All doctors care about is pushing pharma

    • Hyperbeast

      194d

      my psychiatrist prescribed this for me because I have anxiety and panic disorder. And irregular heart beats at night. I’ve been feeling shortness of breath, and dizzy and it freaks me out. That’s what triggers my anxiety.

      • KratomEater

        193d

        the damn side effects are worse than the symptoms 🥺

  • wise

    194d

    those are normal side effects of propranolol and hydroxyzine, you may need to drop your dose on one or both medications. I hate the shortness of breath that comes with propranolol, and it's not even supposed to be taken if you have asthma or COPD, but it's the only medication that's actually regulated my heart rhythm so I'm stuck with it until a better alternative pops up 😔

    • Hyperbeast

      194d

      I don’t have any asthma. And yes it also helps me with my irregular heart beats. But I have stop taking them because Ive been feeling breathless.

      • wise

        194d

        how long have you been taking it? It may be a temporary side effects that you just have to push through for a few weeks, possibly up to 6ish months

  • sho

    194d

    Don't listen to him if you don't feel good there is something wrong don't take it..you know best ..I had the same issue and I stop taking the medication and I felt better

    • Hyperbeast

      194d

      I have stopped taking it. Lets see what it does for me.

  • MyBonBon

    185d

    they switched me from atenolol to metropolol with no problem... I had to change doctors, glad I did, was told I looked very worrisome. Go with your gut and don't settle for doctors.

  • Bridgette

    185d

    I had this on stimulant medicine and I'm on non stimulant and I'm seeing how it goes. Sadly slight headache and. Very dry mouth so.

  • AuntBeeDoesGames

    185d

    My doctor put me on doxipin and it's like anxiety was never really a thing, I'm on hydroxyzine for breakthrough panic attacks which are rare but when I take hydroxyzine it make me irritable with people around me and I don't like that. I'm also on gabapentin 300mg morning and afternoon and 600 mg at night, I take doxipin three times a day same thing one in morning and afternoon and two at night (25mg day 50mg at night). Of course all meds affect people differently, and coping skills only go so far. Grounding techniques help more than any medication ever did. I like the 5 senses one and the find and count all the different things around me that are certain colors like how many blue things are around me how many red how many green etc. I also when in public I recite in my head all that I'm carrying with me usually phone vape and purse....and I find if I repeat this over and over in my head it reduces my anxiety being in public again. I'm personally tired of medications, and am ready to just get off everything and face my pain and suffering with coping skills and otc pain meds... probably not wise but I'm about to be divorced and I may not be able to afford my meds without his insurance. So may as well wean now so I don't end up going cold turkey. Don't ever stop meds without supervision of a doctor. Taking them every other day for a week or two then every 3 days for a week or two then every 4 days for a week or so and if and when all is adjusted every 5 days until you feel you can step down onto firm ground is how they have me do it. But please make sure your doctor is involved with your choice. Idk what the other med mentioned is or what it's for...I just hope you find a treatment that works for you Hun. Maybe look into genesight testing where they take your DNA and watch how each medication reacts to your DNA and find the best meds for your DNA. Could help the process of elimination go quicker. Call insurance and see if they cover it. Then tell your doctor you want to do it and they can arrange it.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.